Saturday, January 22, 2011

Flu Vaccine Causing Infant Seizures; FDA to Investigate

The Sanofi-Aventis flu vaccine known as "Fluzone" is causing febrile seizures in children, the FDA revealed yesterday. According to the FDA, 42 cases of seizures have been reported in children receiving the Fluzone vaccine. Most of the children suffering seizures are under the age of two.

The FDA went out of its way to claim that even though these children suffered seizures, they're all fine now. "All children recovered and no lasting effects have been seen," the FDA said. Can you imagine them making such a statement about an herb that was found to cause seizures? This is a case where the FDA has clearly put itself in the position of defending the safety of the vaccine and downplaying the risk that it sends children into convulsions.'


No comments:

Post a Comment

Thanks for your comment it is much appreciated.